Jump to content

In a bit of a shock now...


[Ka...]

Recommended Posts

At midnight I realized my math was wrong, and have actually tapered to about 2/3 less than thought.  .33 mg. seems like so little to take and am wondering if I should just jump off now.  I've been feeling increased and more severe symptoms the past few weeks along with ever-present insomnia, but my mind is clear, and the symptoms are not unbearable. 

 

I know it's up to me and is a decision only I can make, but would like to know your thoughts. 

 

Thanks everyone for reading this and for any comments...

 

Kat

Link to comment
Share on other sites

Kat - only you can decide but I tapered down to .098mg of K and wish I had gone lower - 8 months out and still suffering.  Really think about it and I wish you best of luck whatever you do.

Hoping2bFree

Link to comment
Share on other sites

Thank you Hoping...I see you jumped off the same day I started tapering. We are about the same age and have been on a benzo a long time.  My prayers are with you.

 

Kat

 

 

Link to comment
Share on other sites

I'd still continue to reduce your dose rather than jumping at .33mg Ativan, Kat175.  I jumped at .125mg Ativan/lorazepam and was glad I didn't give into my temptation to jump at .25mg. 
Link to comment
Share on other sites

Thank you Hoping...I see you jumped off the same day I started tapering. We are about the same age and have been on a benzo a long time.  My prayers are with you.

 

Kat

 

 

 

Kat I hope you are okay.  My name is mishi.  Wanted to know if you are doing well. I am 50 years old and have 2 children and a hubby.  They do not know what is going on with me to much and I am going thru so much pain.. Are you feeling better jumping off. Is there a light at the end of the tunnel for you.  I hope so... I really do.  Hope to hear from you.  take care.  do you have family that is supportive to you.  Mine is to scared..... Good luck with your recovery.

Link to comment
Share on other sites

Thank you Beeper, you really are an inspiration to me.  We've both been on lorazepam so long, and you've been successful and are still here to help others.  You are amazing in giving your time and energy to this end.  I'm going to taper off approximately the same dosage as you had, and that will take me about 30 days, if all goes well.

 

Mishi, I'm sorry for not answering sooner.  Not long after posting,  my symptoms reved up and I felt  just awful.  They come and go, and now I feel better.  I am 67 years old and also have 2 children and a husband.  We have 7 grandkids.  I don 't feel I contribute much to the family now, and it hurts.  My husband is supportive, but I know he gets tired at times. Everyone is affected.  Yes, my family doesn't really know what's going on, either.  I have told them about the tapering...they didn't even know I was on benzos all this time.

 

Yes, I do feel that there is a light at the end of the tunnel, and Mishi I know you can do it..you are now beginning your taper, and this is a start.  Please keep this in mind, that you need to keep on going forward, and try not to look back. Every day you keep on with your tapering, it is a means to an end...the end of benzos, and you can do it!! I know you can.  Please keep on  this journey.  You never need feel alone.  Your bbs are here to help, and I am counting on you to make it...you can!  My thoughts and prayers are with you.

:smitten:

Kat

 

Link to comment
Share on other sites

kat,

 

my case is unusual, but I was on ativan and got heavily sedated even at 0.02 mg.  I think ativan is a very harsh chemical and I cannot imagine jumping from this high a dose.  Looking forward to your progess. 

Link to comment
Share on other sites

 

 

my case is unusual, but I was on ativan and got heavily sedated even at 0.02 mg.  I think ativan is a very harsh chemical and I cannot imagine jumping from this high a dose.  Looking forward to your progess. 

Hi Wellness,

Yes, I agree with you that Ativan/Lorazepam is a very harsh benzo.  I realize that everyone has their own  thoughts  about which is the 'worse' benzo, and that a "benzo is a benzo." I have noticed that shortly after the new year, so many more people are reporting this benzo as their drug that they are trying to get off from.  Maybe the doctors are prescribing it more, but I think it is one of the worst if not the worst benzo from which to try to withdraw.

As far as my progress goes,  guess I'm experiencing a window today, so I hope I can work i  the garden for awhile.  Recently I had mopped the floors, and when I started to vacuum, got hit with severe dizziness so had to stop.

Wellness, I see that you are suffering a lot with this w/d too, and wish you many windows and a recovery in the near future.

 

Kat

 

 

 

 

Link to comment
Share on other sites

Its tempting to jump and get it over with. But I hope you ride it down and even hold and take your time to give your brain more time to catch up.

Wishing you the best on your recovery!

 

Link to comment
Share on other sites

Thank you, sammycat.  I had decided to stay with this cut a little longer, as the symptoms have been more severe at times.  I hope the remainder of your taper goes very well.

Really like your name, btw.:)

Link to comment
Share on other sites

×
×
  • Create New...